RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 5, Pages 761–769 (Mi mz6264)  

Precise constants in inequalities of Jackson type

A. N. Davidchik, A. A. Ligun


Full text: PDF file (490 kB)

English version:
Mathematical Notes, 1981, 29:5, 388–393

Bibliographic databases:

UDC: 517.5
Received: 02.01.1979

Citation: A. N. Davidchik, A. A. Ligun, “Precise constants in inequalities of Jackson type”, Mat. Zametki, 29:5 (1981), 761–769; Math. Notes, 29:5 (1981), 388–393

Citation in format AMSBIB
\Bibitem{DavLig81}
\by A.~N.~Davidchik, A.~A.~Ligun
\paper Precise constants in inequalities of Jackson type
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 5
\pages 761--769
\mathnet{http://mi.mathnet.ru/mz6264}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=621300}
\zmath{https://zbmath.org/?q=an:0511.42002|0492.42001}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 5
\pages 388--393
\crossref{https://doi.org/10.1007/BF01158364}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981ND21900010}


Linking options:
  • http://mi.mathnet.ru/eng/mz6264
  • http://mi.mathnet.ru/eng/mz/v29/i5/p761

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:117
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020